RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 1, Pages 124–129 (Mi tmf2811)  

This article is cited in 2 scientific papers (total in 2 papers)

On the impossibility of a phase transition to the superradiant state in a thermodynamically equilibrium gauge-invariant system

V. A. Slyusarev, R. P. Yankelevich


Abstract: A study is made of the possibility of a phase transition to the superradiant state in a system of two-level molecules interacting with the electromagnetic field. In a gauge-invariant system, the interaction contains nonlinear terms, and when these are taken into account the equation for the order parameter has only the trivial solution.

Full text: PDF file (725 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:1, 641–644

Bibliographic databases:

Received: 20.02.1978

Citation: V. A. Slyusarev, R. P. Yankelevich, “On the impossibility of a phase transition to the superradiant state in a thermodynamically equilibrium gauge-invariant system”, TMF, 40:1 (1979), 124–129; Theoret. and Math. Phys., 40:1 (1979), 641–644

Citation in format AMSBIB
\Bibitem{SlyYan79}
\by V.~A.~Slyusarev, R.~P.~Yankelevich
\paper On the impossibility of a~phase transition to the superradiant state in a~thermodynamically equilibrium gauge-invariant system
\jour TMF
\yr 1979
\vol 40
\issue 1
\pages 124--129
\mathnet{http://mi.mathnet.ru/tmf2811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543984}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 1
\pages 641--644
\crossref{https://doi.org/10.1007/BF01019248}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG40800012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2811
  • http://mi.mathnet.ru/eng/tmf/v40/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), V. I. Vozyakov, V. N. Plechko, “Many-boson averages for model systems of the Dicke type”, Theoret. and Math. Phys., 44:3 (1980), 798–805  mathnet  crossref  mathscinet  isi
    2. N. N. Bogolyubov (Jr.), Fam Le Kien, A. S. Shumovskii, “Kinetic equation for a two-level system interacting with the electromagnetic field”, Theoret. and Math. Phys., 52:3 (1982), 893–898  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:121
    Full text:46
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019